Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had fracture on tibial plateau, underwent surgery on his knee. Having bad rashes due to braces rubbing. Suggestion?

bcHi my husband just had surgery on his knee . He had a pretty bad fracture of his tibial plateau. He had surgery on Tuesday and his tibial was put back together with screws, a plate and some bone graphing. He has to stay off his leg for eight weeks and is getting around with crutches. He is in a straight brace for the next two weeks and has just broken out in a bad rash around his ankle and thigh. His staples look good. Thinking it could be a reaction to where his brace is rubbing, but it is pretty red and bumpy.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If it is swollen then it may be an infection, if it is just a rash then it may improve with cortisone cream and tying a gauze bandage around the skin in contact with the brace. It should definitely be examined if it is swollen red and /or painful to rule out an infection
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor